# SDR SIMA20140611004

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 35,271 hours, 32,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ROTATION STRUCK MULTIPLE BIRDS, FOLLOWED BY SMELL IN COCKPIT.  OVER WEIGHT LANDING VERTICAL SPEED LESS THAN 50' PER MINUTE, LANDING WEIGHT 47000 POUNDS.  TRANSFERRED TO NRWC 630-DFW-01844.  FOLLOWING TURNOVER OF THIS NRWC COMPLETED BIRD STRIKE INSPECTION IAW WC 05-200-07.  OVERWEIGHT LANDING INSPECTION IS NOT REQUIRED IAW AMM 05-50-25 & CREW REPORTED CONDITIONS.  SEE NRWC 630-DFW-01845 FOR SMELL IN COCKPIT ITEM.  PERFORMED ENG RUNS IAW RR MM 72-00-00.  RAN PACKS IAW AMM 21-00-00.  NO ABNORMAL SMELL OBSERVED, NO FURTHER FAULTS FOUND.
